Tohoku Mathematical Journal
- Tohoku Math. J. (2)
- Volume 58, Number 3 (2006), 303-321.
Equivariant completions of toric contraction morphisms
We treat equivariant completions of toric contraction morphisms as an application of the toric Mori theory. For this purpose, we generalize the toric Mori theory for non-$\boldsymbol Q$-factorial toric varieties. So, our theory seems to be quite different from Reid's original combinatorial toric Mori theory. We also explain various examples of non-$\boldsymbol Q$-factorial contractions, which imply that the $\boldsymbol Q$-factoriality plays an important role in the Minimal Model Program. Thus, this paper completes the foundation of the toric Mori theory and shows us a new aspect of the Minimal Model Program.
Tohoku Math. J. (2), Volume 58, Number 3 (2006), 303-321.
First available in Project Euclid: 17 November 2006
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 14M25: Toric varieties, Newton polyhedra [See also 52B20]
Secondary: 14E30: Minimal model program (Mori theory, extremal rays)
Fujino, Osamu. Equivariant completions of toric contraction morphisms. Tohoku Math. J. (2) 58 (2006), no. 3, 303--321. doi:10.2748/tmj/1163775132. https://projecteuclid.org/euclid.tmj/1163775132